MathSciNet Relay Station
MathSciNet bibliographic data
MR2832964 34K13 (34K30 92D25)
Liu, Guirong; Yan, Jurang Positive periodic solutions for a neutral delay ratio-dependent predator-prey model with a Holling type II functional response. Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 3252–3260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement